RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 2, Pages 179–201 (Mi msb3549)  

This article is cited in 9 scientific papers (total in 9 papers)

A stability criterion for the probability spectrum of linear systems of differential equations with recurrent coefficients and a criterion for almost reducibility of systems with almost periodic coefficients

V. M. Millionshchikov


Full text: PDF file (2100 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:2, 171–193

Bibliographic databases:

UDC: 517.941.92
MSC: 34Dxx, 34A30, 34K06, 34K20, 34C20
Received: 26.12.1967

Citation: V. M. Millionshchikov, “A stability criterion for the probability spectrum of linear systems of differential equations with recurrent coefficients and a criterion for almost reducibility of systems with almost periodic coefficients”, Mat. Sb. (N.S.), 78(120):2 (1969), 179–201; Math. USSR-Sb., 7:2 (1969), 171–193

Citation in format AMSBIB
\Bibitem{Mil69}
\by V.~M.~Millionshchikov
\paper A stability criterion for the probability spectrum of linear systems of differential equations with recurrent coefficients and a~criterion for almost reducibility of systems with almost periodic coefficients
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 2
\pages 179--201
\mathnet{http://mi.mathnet.ru/msb3549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0239171}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 2
\pages 171--193
\crossref{https://doi.org/10.1070/SM1969v007n02ABEH001083}


Linking options:
  • http://mi.mathnet.ru/eng/msb3549
  • http://mi.mathnet.ru/eng/msb/v120/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. B. Pesin, “Characteristic Lyapunov exponents and smooth ergodic theory”, Russian Math. Surveys, 32:4 (1977), 55–114  mathnet  crossref  mathscinet  zmath
    2. Russell A Johnson, “Ergodic theory and linear differential equations”, Journal of Differential Equations, 28:1 (1978), 23  crossref
    3. Kenneth J Palmer, “Exponential dichotomy, integral separation and diagonalizability of linear systems of ordinary differential equations”, Journal of Differential Equations, 43:2 (1982), 184  crossref
    4. Kenneth J Palmer, “Exponential separation, exponential dichotomy and spectral theory for linear systems of ordinary differential equations”, Journal of Differential Equations, 46:3 (1982), 324  crossref
    5. Nguyen Dinh Cong, “On the stochastic stability of the Lyapunov exponents of equations of arbitrary order”, Math. USSR-Sb., 60:1 (1988), 217–235  mathnet  crossref  mathscinet  zmath
    6. Yu. D. Latushkin, A. M. Stepin, “Weighted shift operator, spectral theory of linear extensions, and the Multiplicative Ergodic Theorem”, Math. USSR-Sb., 70:1 (1991), 143–163  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Yu. D. Latushkin, A. M. Stepin, “Weighted translation operators and linear extensions of dynamical systems”, Russian Math. Surveys, 46:2 (1991), 95–165  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. Yu. Loskutov, “Fascination of chaos”, Phys. Usp., 53:12 (2010), 1257–1280  mathnet  crossref  crossref  isi  elib
    9. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:327
    Full text:110
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020